# SDR REXA2025041800460

- Difficulty date: April 4, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 38,122 hours, 27,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: CC6708550110
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BRACKET SUPPORT OF ELECTRICAL HARNESS AT RH AND LH MLG ON INBOARD SIDE OF SIDE STAY ASSY BRACKET SUPPORT OF ELECTRICAL HARNESS AT RH MLG ON INBOARD SIDE OF SIDE STAY ASSY WAS REPLACED PER EA CRJ957-18838 REV.IR AND CRJ900 SRM 51-42-06-001-001-A01
